Hokkaido Mathematical Journal

The Cauchy integral operator on Hardy space

Yasuo KOMORI

Full-text: Open access

Abstract

We show that the Cauchy integral operator is bounded from $H^p(R^1)$ to $h^p(R^1)$ (local Hardy space). To prove our theorem we shall introduce generalized atom and consider a variant of "$Tb$ theorem".

Article information

Source
Hokkaido Math. J., Volume 37, Number 2 (2008), 389-398.

Dates
First available in Project Euclid: 21 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1253539561

Digital Object Identifier
doi:10.14492/hokmj/1253539561

Mathematical Reviews number (MathSciNet)
MR2415907

Zentralblatt MATH identifier
1214.42020

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)

Keywords
the Cauchy integral Calderón-Zygmund operator Hardy space local Hardy space

Citation

KOMORI, Yasuo. The Cauchy integral operator on Hardy space. Hokkaido Math. J. 37 (2008), no. 2, 389--398. doi:10.14492/hokmj/1253539561. https://projecteuclid.org/euclid.hokmj/1253539561


Export citation